Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The existence of nonabsolutely convergent Fourier series on compact groups

Author: Gustave Rabson
Journal: Proc. Amer. Math. Soc. 10 (1959), 893-897
MSC: Primary 46.00; Secondary 42.00
MathSciNet review: 0112052
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. E. Segal, The class of functions which are absolutely convergent Fourier transforms, Acta Sci. Math. Szeged 12 (1950), no. Leopoldo Fejer et Frederico Riesz LXX annos natis dedicatus, Pars B, 157–161. MR 0036943 (12,188d)
  • [2] E. Stiefel, Über eine Beziehung zwischen geschlossenen Lie’schen Gruppen und diskontinuierlichen Bewegungsgruppen euklidischer Räume und ihre Anwendung auf die Aufzählung der einfachen Lie’schen Gruppen, Comment. Math. Helv. 14 (1942), 350–380 (German). MR 0007422 (4,134e)
  • [3] E. Stiefel, Kristallographische Bestimmung der Charaktere der geschlossenen Lie’schen Gruppen, Comment. Math. Helv. 17 (1945), 165–200 (German). MR 0013163 (7,115a)
  • [4] A. Weil, L'intégration dans les groupes topologiques et ses applications, Paris, 1940.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00, 42.00

Retrieve articles in all journals with MSC: 46.00, 42.00

Additional Information

PII: S 0002-9939(1959)0112052-3
Article copyright: © Copyright 1959 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia